Ph.D., Texas Tech University
Professor Donnell's research interests include elementary number theory, mathematics education, history of mathematics, and linear algebra.
LIST OF PUBLICATIONS
1. Slip and Slide Method of factoring trinomials with integer coefficients over the integers, Int. J. Math. Educ. Sci. Technol., Vol. 43, No. 4 (2012), 548-553.
2. Elementary theory of factoring trinomials with integer coefficients over the integers, Int. J. Math. Educ. Sci. Technol., Vol. 41, No. 8 (2010), 1114-1121.
3. Discovering Divisibility Tests, Mathematics in School (May 2008), 14-15.
4. An extension of synthetic division, AMATYC REVIEW, Vol. 18, No. 1 (1996), 15-18.
5. A note on entropic groupoids, Portugal. Math 33 (1974), 77-78.
6. On the arguments of proper values of normal and unitary transformations. Math. Vesnik, 9(24), No. 1 (1972), 39-44 (with A. Amir-Moéz and C. Perry).
7. The subpolar form of a linear transformation, Univ. Beograd. Publ. Elektrohn. Fak. Ser. Math. Fiz., No. 345 (1971), 53-54 (with A. Amir-Moéz and C. Perry).
Illinois Wesleyan University
Bloomington, IL 61702-2900
updated January 2013